New Publication
Homeopathy in Intensive Care
and Emergency Medicine
Homeopathy First Magazine
Best Vitamin C Drink 
Learn More With Caralyn 
Coupon SHOPWITHHWC

 

Homeopathy World Community

Creating Waves of Awareness

Do you really love your kids? If yes, think twice before giving Aspirin, Acetaminophen, Salicylates to you kids during a viral disease!!!



Yes. It is not a joke! It is the truth, told even by some good modern
medical doctors. During an acute viral infection, if the children
take drugs like aspirin, acetaminophen, salicylates, it can lead to a
fatal condition called Reye's syndrome. The organs like brain, liver,
kidneys are mainly affected and the victims may go into coma leading to death. The exact cause is unknown, but it is proved that the intake of
the above said drugs during an acute episode of viral infection is
very closely associated this syndrome.


A few among us may feel that, this is not that serious since only a small percentage of kids are affected here. Yes. All children
taking these medicines may not be affected, but, the point is, if
your own child is one among those "small percentage" of kids affected, then what is relevance in assessing the severity of this disease only on
the basis of incidence?


Hence, Think twice before you give these killer medicines to your children if you really love them.



For more details visit:

http://en.wikipedia.org/wiki/Reye%27s_syndrome

Views: 63

Comment by Dr. Wequar Ali Khan on March 8, 2010 at 9:09am
A timely information,for all with kids.One has to be careful in using any drug,even Aspirin.Every ones sensitivity is not the same.
Comment by Gina Tyler DHOM on March 8, 2010 at 11:02am
thanks for posting this warning. Aspirin is so common that many use it without thinking. It can cause extreme internal bleeding in the stomach lining. I took it once about 30 yrs ago by mistake,I learned from that lesson ,NEVER TO TAKE ASPIRIN AGAIN!
Comment by Dr Muhammed Rafeeque on March 8, 2010 at 11:14pm
Recently, a boy aged 8, had taken modern medical treatment during an attack of chickenpox. Gradually he started getting weakness of the extremities and finally disorientation and coma. He was admitted in the ICU for several days. Initially, the bystanders were informed that it is either septicemia or Guillain–Barré syndrome. But a team of doctors finally confirmed that it is Reye's syndrome.
Comment by Dr.Vikas Verma on March 9, 2010 at 1:32am
Very intresting article indeed , an eye opener i will pass it on to all my well wishers .
Comment by Dr Muhammed Rafeeque on March 9, 2010 at 5:00am
A few months back, a person from India (a relative of my friend) visited a European country. Immediately after reaching the destination, he suffered from fever and consulted a doctor. The doctor prescribed only a single tablet and asked him to take one-fourth only if the fever is persisting. This patient was shocked to see the minimum dose given by the modern medical doctor in Europe, because, under such situations, he used to get tons of tabs, capsules, syrups and injections from his family doctor!
Comment by Ignacio de Jesús Cabrera Larios on March 25, 2010 at 9:58pm
In Mexico Aspirin has a warning against its use in children younger than 14 years. It is a "must not be used" warning, it is not subject to the doctor's criteria.
Comment by Dr Muhammed Rafeeque on March 25, 2010 at 11:57pm
Thanks for the information. Here too warnings and restrictions are there, but are overruled by the doctors' advice and the pressure from the big pharmaceutical companies.

Comment

You need to be a member of Homeopathy World Community to add comments!

Join Homeopathy World Community

Search This Site

GET ➤ 
Cancer and Homeopathy
Best Vitamin C Drink
Enter SHOPWITHHWC
for $3 coupon

AGRO HOMEOPATHY

RADIO & VIDEO SHOWS

© 2017   Created by Debby Bruck.   Powered by

Badges  |  Report an Issue  |  Terms of Service

Related Posts Plugin for WordPress, Blogger...